advertisement
Question
Posted by: Hestia | 2012-09-04

Pill

hi is it normal to pick up weight when you go off the Pill. I used Yas however I stopped 3 months ago. In this 3 months I picked up 3.5kilos?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hestia

Usually people loose weight when they stop using an oral contraceptive, as the progesterone and estrogen in oral contraceptives can cause an increase in appetite. Consult a dietrician for a low calorie diet and do at least 40 minutes of cardiovascular exercise at least four times a week.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement